# SDR SWIA200921017

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 11,809 hours, 10,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6143 - EXTERNAL EMERGENCY LIGHT BY MAIN CABIN DOOR IS INOP.  RELAMPED.
